# SDR MASA97220

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82YV
- Make and model: Beech 1900D
- Aircraft serial: UE82
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

FLT 5155 - PHX-FLG - UPON DESCENT INTO FLG CREW FOUND THAT THE GEAR WOULD NOT EXTEND.  THE AIRCRAFT RETURNED TO PHX AND THE CREW REQUESTED THAT EMERGENCY VEHICLES STANDBY.  THE GEAR WAS EXTENDED MANUALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  PHX MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
